Header logo is ei

Transport processes in networks with scattering ramification nodes

2008

Article

ei


Author(s): Radl, A.
Journal: Journal of Applied Functional Analysis
Volume: 3
Pages: 461-483
Year: 2008
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0
Language: en
Organization: Max-Planck-Gesellschaft
School: Biologische Kybernetik

Links: Web

BibTex

@article{5786,
  title = {Transport processes in networks with scattering ramification nodes},
  author = {Radl, A.},
  journal = {Journal of Applied Functional Analysis},
  volume = {3},
  pages = {461-483},
  organization = {Max-Planck-Gesellschaft},
  school = {Biologische Kybernetik},
  year = {2008}
}